MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHSVE,PLASTIC,2"X4",ST,LF

Medline Industries, LP MEDLINE; BANDAGE,ADHSVE,PLASTIC,2"X4",ST,LF
Catalog Number NON25504
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "purchased them a couple months ago but noticed that the adhesive is not sticking.Item comes off within hours and are not very useful.".
 
Additional Manufacturer Narrative
It was reported that "purchased them a couple months ago but noticed that the adhesive is not sticking.Item comes off within hours and are not very useful." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHSVE,PLASTIC,2"X4",ST,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50941747
Report Number1417592-2026-10507
Device Sequence Number10739934
Product Code KGX
UDI-Device Identifier10080196734672
UDI-Public10080196734672
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNON25504
Device Lot Number90924070001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown